Have been on it for almost two months and feel emotionless.. Taking for sleep.. And anxiety .. How can I stop taking this? 50mg at night...
You should ask your doctor first. If you can't get in touch with your doctor ask your pharmacist how to properly wean off it . Start out by lowering your dose to 25. I don't think you should just stop. Do you plan on taking something else or has your original probably creased? Either way good luck.
- Amitriptyline Information for Consumers
- Amitriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amitriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jul 2010 • 2 answers
Posted 3 Jul 2012 • 5 answers
Posted 18 Aug 2013 • 4 answers
Posted 14 May 2017 • 1 answer
Trazodone - I am currently on 20mg of amitriptyline (for IBS) and my doctor just prescribed 50 mg...
Posted 18 days ago • 2 answers